Vol. 294, No. 1, 2018

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Three-dimensional Sol manifolds and complex Kleinian groups

Waldemar Barrera, Rene Garcia-Lara and Juan Navarrete

Vol. 294 (2018), No. 1, 1–18
Abstract

We give a topological description of the quotient space Ω(G)G, in the case when G  PSL(3, ) is a discrete subgroup acting on 2 and the maximum number of complex projective lines in general position contained in the Kulkarni limit set Λ(G) = 2 Ω(G) is equal to 4. Moreover, we give a topological description of the quotient space Ω(G)G in the case when G is a lattice of the Heisenberg group.

Keywords
Kleinian groups, projective complex plane, discrete groups, limit set
Mathematical Subject Classification 2010
Primary: 32F45, 37F30, 32Q45
Secondary: 22E40, 37F45
Milestones
Received: 20 January 2017
Revised: 5 June 2017
Accepted: 26 September 2017
Published: 5 January 2018
Authors
Waldemar Barrera
Facultad de Matemáticas
Universidad Autónoma de Yucatán
Anillo Periférico Norte
Mérida
Mexico
Rene Garcia-Lara
School of Mathematics
University of Leeds
Leeds
England
Juan Navarrete
Facultad de Matemáticas
Universidad Autónoma de Yucatán
Anillo Periférico Norte
Mérida
Mexico